# SDR YENA2023040400318

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 5,945 hours, 874 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) ' ECAM ENG 2 FIRE LOOP A FAULT; TROUBLESHOOTING. CARRIED OUT IAW TSM 26-12-00-810-805A REV 01FEB2023 AND OPERATIONAL TEST OF ENG FIE AND OVERHEAT DETECTION CARRIED OUT IAW AMM 26-12-00-710-002A  REV -01FEB 2023. NO FAULTS RECORDED.'
